# SDR ASAA2022062538795

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,545 hours, 14,830 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE INOP. GROUNDED - YES. AUTOTHROTTLE BITE PER B737-800 FIM 22-31 TASK 801 - BITE SHOWED 22-31687 "ASM-1 RATE MONITOR" FAULT. ACCOMPLISHED T/S FOR FAULT 22-31687 PER FIM 22-32 TASK 819 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE SYSTEM TEST AND SERVO MOTOR TEST PER B737-800 AMM 22-31-00-710-802 - ALL TESTS PASS.
